MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de medecine interne · 1989

[Bronchial manifestation of drug-induced complications].

Hugues F C, Le Jeunne C, Haas C

Аннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Bronchial side effects of drugs are varied and numerous. The most frequent are the hypersensitivity type 1 and 3 reactions of asthma. Asthma is primarily caused by anti-infectious agents but also by protein drugs (and many others). At the present time, attention is being focused on excipients and solvents: cremophore, anti-oxidative sulfites (E 220 to E 227), found in over 700 drugs and responsible for severe side effects. Other bronchospasms are due to direct or indirect potentiation of parasympathetic bronchomotor tonus, chiefly with alpha-agonists, and perhaps with beta-agonists but this remains to be proven. Asthmatic reactions caused by interference in mediator synthesis are another current topic of study; some are well known, such as histamine release and interference in arachidonic acid metabolism (non-steroidal antiinflammatory drugs). Other side effects are the result of local irritation, obstruction or bronchial stenosis. A drug-induced cough could be a consequence of local irritation or of the action of converting enzyme inhibitors on bradykinin catabolism.

Для цитирования: Hugues F C, Le Jeunne C, Haas C. [Bronchial manifestation of drug-induced complications].. Annales de medecine interne. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.